# SDR SWIA200717846

- Difficulty date: January 8, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 32,541 hours, 27,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLIP CRACKED AT RBL9 ON AFT SIDE OF STA 280 AT FLOOR LEVEL, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP, AT FS 280 RBL 9 INBD AFT SIDE OF FLOORBEAM AS PER CRJ200 SRM 51-42-21 PG 1-19 AND SRM 51-42-06 PG 1-18.
